# SDR SIMA1122

- Difficulty date: April 21, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3798 - EMERGENCY LIGHT OVER 12 B/C INOPERATIVE.  REMOVED AND REPLACED BULB AT 12 B/C.  OPS CHECK GOOD.  (M)
